• 💊 Other Drugs 💊 Welcome back Guest!

    Forum Guidelines Bluelight Rules
  • Thread Directory 1 Thread Directory 2
    Best Megathreads Addiction Support
    Emergency Services Benzo Info Table
    Addiction Stories Scary Case Studies
    Biology, Pharmacology & Drugs 101

HR A question about hydrocodone and some benzos

hypnotic321

Greenlighter
Joined
Jan 21, 2015
Messages
22
So I don't know if a new thread is appropriate for the question, but here it goes.

Throughout today I have dosed around 80 - 90 mg of hydrocodone (CWE of course) I am slightly buzzed as of right now. So my question is, if I take 1 mg of kolonopin is that dangerous? Or would a smaller dose like .25mg of Xanax be better?

I am alone so no one is around to "keep an eye out".
 

Benwise

Bluelighter
Joined
Feb 27, 2013
Messages
102
Location
Jamaica, mon.
Dangerous. Doable? Yes. Smart, no.

I'd recommend .5 kpin if you're going to do it. xanax is just too strong, you'd probably be alright, I'd personally do it, but I don't know your tolerance and how you react to those drugs.

I normally bang .5/shot, it rarely gets me nodding (never heavily) and can keep me not sick for about 12-20 hours. I was withdrawling and took 1-2mg of xanax 2-3 hours prior, finally had someone come through and banged .2-3 of some shit I'd never had before (did a test shot of 25 units, rushed crazy hard and nodded almost unconscious within 5 minutes, and decided holy shit, let's do the other 50 units) and swerved all the way to a gas station near my house where I fell asleep in my car for 5-20 minutes (not 100% sure) before one of my best friends showed up to get beer and noticed my car running and me slumped and unresponsive in the drivers seat. After loudly saying my name 2-3 times at my open window he reached in and shook me until I woke up. I was 'tired' and fell asleep while texting.

If you don't get what I'm trying to say, mixing benzos and opiates is a recipe for disaster unless you're very calculated and know what you're doing and have tried it at lower doses to understand how it will effect you.

It sounds like the dose you've taken throughout the day might be a big dose for your tolerance if you've had to do it in intervals throughout the day, but at the same time...you said throughout the day. Which means you might have last dosed 2-3 hours ago. The xanax would probably be enough to get you nodding, and while I don't want to encourage it, depending on how you've been dosing (time, amount per cwe, etc) you MAY be okay to take it.

I'd advise saving it for tomorrow and doing the xanax first followed by a very low dose of hydrocodone, and work your way up gradually.
 
Last edited:

hypnotic321

Greenlighter
Joined
Jan 21, 2015
Messages
22
Yea man, I'm all ready feeling a little nauseas and for me that's a sign of a good dose of opioids. This all started because I was tapering off a H habit but yesterday I did a shot and today I binged on my hydrocodone supply that I was supposed to be tapering with. So I figured using the benzos would slow me down but I think I'll just save them for the WD's that will be coming in the next day or two.

Fuck, I just want to take a hiatus from opioids for long enough so I can get a good nod again and not have to blast my tolerance through the roof to get the nod. This past month has been just preventing WD's and catching a little buzz if I'm lucky, all because I'm a pussy when it comes to dealing with WD.

I posted my taper/stepping down plan in the withdrawal mega thread but got no responses so I'm left to my own devices, hence thinking about taking benzos with the hydrocodone to take less and actually taper instead of getting greedy and trying to catch a nod. Shit, tonight I just got a little nauseous and just a little buzz not really "high". Lame haha.

Thanks for the reply though dude I appreciate it.
 

Benwise

Bluelighter
Joined
Feb 27, 2013
Messages
102
Location
Jamaica, mon.
Yea man, I'm all ready feeling a little nauseas and for me that's a sign of a good dose of opioids. This all started because I was tapering off a H habit but yesterday I did a shot and today I binged on my hydrocodone supply that I was supposed to be tapering with. So I figured using the benzos would slow me down but I think I'll just save them for the WD's that will be coming in the next day or two.

Fuck, I just want to take a hiatus from opioids for long enough so I can get a good nod again and not have to blast my tolerance through the roof to get the nod. This past month has been just preventing WD's and catching a little buzz if I'm lucky, all because I'm a pussy when it comes to dealing with WD.

I posted my taper/stepping down plan in the withdrawal mega thread but got no responses so I'm left to my own devices, hence thinking about taking benzos with the hydrocodone to take less and actually taper instead of getting greedy and trying to catch a nod. Shit, tonight I just got a little nauseous and just a little buzz not really "high". Lame haha.

Thanks for the reply though dude I appreciate it.
No problem, and yeah for sure. Save them for the withdrawal. I'm a pussy about the WD's too, I need to get off but I'm so afraid to actually do it. Just use the xans to get as comfortable as you can when it's at its worst and you can pull through and be clean.
 
Top